# SDR USAA2013070900022

- Difficulty date: June 14, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,371 hours, 15,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5367032300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON STIFFENER AT FR12, -Y254. REPLACED STIFFENER AT FR12, -Y254 IAW A321 SRM 51-42-11 & SRM 51-75-12.
